The existence of bounded solutions of nonlinear integro-differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1969), pp. 17-23
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1969_6_a2,
author = {Yu. A. Ved' and G. Razhapov},
title = {The existence of bounded solutions of nonlinear integro-differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {17--23},
year = {1969},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1969_6_a2/}
}
Yu. A. Ved'; G. Razhapov. The existence of bounded solutions of nonlinear integro-differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1969), pp. 17-23. http://geodesic.mathdoc.fr/item/IVM_1969_6_a2/